Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

On suboxone, feel nauseous, vomited, delayed periods. Could I be pregnant ?

I am currently on suboxone . Last week for the whole week and a half I felt nauseous and I puked a couple of times, I was due for my period 10 days ago and was wondering if it is at all possible for me to be vomiting because I am pregnant and the suboxone and pregnancy doesn t mix well...? I went off of birth control a month ago also.
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello ma'am.

The suboxone can also cause vomiting as a side effect. So unless you are experiencing ither signs or symptoms of pregnancy, I would advise you to wait for a while longer.

But if you are experiencing signs or symptoms of pregnancy, then it is best to get a home pregnancy test conducted using an early morning urine sample.

Hope this helps.

Best wishes.
Answered: Tue, 22 Oct 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor